# SDR 2020F00061

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: General aviation
- Aircraft: N344NA
- Make and model: Boeing 767-300
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03R
- Condition: Unsecure
- Location: Cabin
- Part time: 3 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP AT 38HJ TO 41HJ. RECONECTED CONNECTOR AT SEAT 38HJ. OPS CHECK GOOD IAW MM 33-60-98.
